ptenes

Publicações de Docentes

Publicações 2001

 

  1. doNASCIMENTO, A. S. . Inner Transition Layers in a Elliptic Boundary Value Problem: a Necessary Condition.. Nonlinear Analysis: Theory, Methods and Applications, v. 44, p. 487-497, (2001).
  2. doNASCIMENTO, A. S. . Formation of stable inner layers in diffusion equations: necessary and sufficient conditions.. International Conference on Differential Equations, Berlin, World Scientific, v. 1, p. 750-752, (2001).
  3. LOPEZ-CASTILLO, A. ; de OLIVEIRA, C. R. . Chaotic Versus Random Ionization. Physical Review E - Statistical Physics, Plasmas, Fluids and Related Interdisciplinary Topics, Estados Unidos, v. 63, n. 4, p. 47202-47202, (2001).
  4. de OLIVEIRA, C. R. ; PELLEGRINO, G. Q. . (De)Localization In The Prime Schrödinger Operator. Journal of Physics A-Mathematical and General, Grã-Bretanha, v. 34, p. L239-L243, (2001).
  5. Kondo, C. I. ; LEFLOCH, P. G. . Measure-valued solutions and well-posedness for multi-dimensional conservation laws in a bounded domain. Portugaliae Mathematica, v. 18, n. 2, p. 171-193, (2001).
  6. HOUNIE, J. ; BERHANU, Shiferaw ; SANTIAGO, P. R. . A similarity principle for complex vector fields and applications,. Transactions Of The American Mathematical Society, EUA, v. 353, p. 1661-1675, (2001).
  7. HOUNIE, J. ; BERHANU, Shiferaw . An F. and M. Riesz theorem for planar vector fields,. Mathematische Annalen, Alemanha, v. 320, p. 463-485, (2001).
  8. HOUNIE, J. ; CORDARO, P. . Local solvability for a class of differential complexes,. Acta Mathematica (Djursholm), Suécia, v. 187, n. 02, p. 191-212, (2001).
  9. HOUNIE, J. ; BERHANU, Shiferaw . A strong uniqueness theorem for planar vector fields,. Boletim da Sociedade Brasileira de Matemática, v. 32, n. 3, p. 359-376, (2001).
  10. HOUNIE, J. ; LEITE, M. L. S. . Addendum to `Two-ended hypersurfaces with zero scalar curvature'. Indiana University Mathematics Journal, v. 50, p. 1691-1692, (2001).
  11. PERGHER, P. L. Q. ; STONG, R. E. . INVOLUTIONS FIXING (POINT) U FN. Transformation Groups, Cambridge, Massachusetts, USA, v. 6, p. 78-85, (2001).
  12. PERGHER, P. L. Q. . Z2-k ACTIONS WHOSE FIXED DATA HAS A SECTION. Transactions of the American Mathematical Society, Providence, R.I. - USA, v. 353, p. 175-189, (2001).
  13. TOJEIRO, R. . Lagrangian Submanifolds of Constant Sectional Curvature and their Ribaucour Transformation. Bulletin Of The Belgian Mathematical Society Simon Stevin, Bélgica, v. 8, p. 29-46, (2001).
  14. TOJEIRO, R. ; RIPOLL, J. . Multi-helicoidal Euclidean submanifolds with constant sectional curvature. Beitrage R Algebra Geom, Alemanha, v. 42, p. 149-164, (2001).
  15. TOJEIRO, R. ; DAJCZER, M. ; FLORIT, L. . On a class of submanifolds carrying an extrinsic totally umbilic foliation. Israel Journal of Mathematics, Israel, (2001).
  16. BARROS, T. E. . Correction for the paper: S3-bundles and exotic actions-Bull. Soc. Math. France 112 (1984), 69-92. Bulletin de la Société Mathématique de France & Mémoires de la Sociéte Math France, França, v. 129, n. 4, p. 543-545, (2001).
  17. BARROS, T. E. ; RIGAS, A. . The role of commutators in a non-cancellation phenomenon. Mathematical Journal of Okayama University, Okayama-Japão, v. 43, p. 73-93, (2001).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905